# SDR 2004F00090

- Difficulty date: February 23, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N473TA
- Make and model: Airbus A319-132
- Aircraft serial: 1140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT TAI 410 AT SAL, DURING CLIMB EXPERIENCED A STRONG VIBRATION IN ALL AIRCRAFT.  THE AIRCRAFT WAS RETURNED TO SAL STATION FOR MAINTENANCE.  THE AIRCRAFT REMAINS ON GROUND FOR INSPECTION.  (M)
